# SDR AALA202201144540

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N439AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10623
- Aircraft time: 650 hours, 191 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 21210085
- Condition: Closed
- Location: Zone 100 - Fuse
- Part time: 650 hours, 191 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LOST PRESSURIZATION AT 5000FT ECAM CABIN PRESSURE. SAFETY VALVE OPEN. AIRCRAFT DID NOT KNOW WHERE IT WAS ON VERTICAL PROFILE.  ECAM ALSO HAD AN AMBER OUTFLOW VALVE OPEN INDICATION. MAINTENANCE DETERMINED THAT THE OUTFLOW VALVE STUCK CLOSED WHICH IS WHY THE SAFETY VALVE OPENED AND REPLACED THE OUTFLOW VALVE PER AMM 21-31-51. A SATISFACTORY OPERATIONAL TEST WAS ACCOMPLISHED.
